Log in
ERIC
2,357 members1,087 posts

Wee accidents on re-introducing Movicol

Hi folks,

We recently had to put our nearly 7 year old back onto a low dose of Movicol. In the 3 days he's been back on it it he has had 1 wee accident each day, the first being of epic proportions. It could be complete coincidence but I just wondered if anyone else has experienced this. This has never happened in the past so it seems odd for this to suddenly start happening now.

Dee

4 Replies
oldestnewest

When we started movicol with our son he had just finished potty training and was doing really well, within a day or so of being on movicol he started weeing his pants again. He seemed to have less control of the sensations and was unable to 'hold it in'. We ended up back in nappies, which is where we still are now (only been on it a month). He's 2.5 so not the same situation age wise etc but thought I'd just chip in x

1 like
Reply

Useful to hear you explanation of it Reedzoe, my son possibly in a similar situation (but older) & what your saying makes sense! Thanks! :)

1 like
Reply

My son has urinary incontinence & has also been put on Laxido for potential underlying constipation. When the continence nurse prescribed it she did prewarn me that it could cause an increase in wee accidents, I didn't think to ask why 🙈 but it seems that yes, it does 😔 I find my son also has more accidents when he's feeling a bit ill, no idea why though

Reply

Thanks for replies, it's comforting to know it's not just him. Thankfully it seems to have settled for now.

Reply

You may also like...